# SDR AALA20090720TUL02

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR 2492, GOUGE IN PAN ON AFT SIDE OF DOOR BY NR 5 STOP PAD FITTING.  INSTALLED DOUBLER PER ESO 80174 AND AARD 52-30-00-1 PAGE 2 1/5/94.
